# SDR UIEA2020041400736

- Difficulty date: April 11, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,974 hours, 21,086 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008114
- Part serial: B129118
- Condition: Broken
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 SUPERNUMERARY SEAT O2 MASK BROKEN( TRANSFERRED TO MDDR 126960 PER MEL 25-25-03, CAT 'D'.  LOG PAGE 822013: REMOVED AND REPLACED #3 SUP NUM SEAT O2 MASK IAW AMM REF 35-11-51-004-059 AND 35-11-404-060, MCC NOTIFIED AND THIS CLEARS MDDR 126960. )
